Is there any way to lose weight gain from Singulair? First of all, I know they say it isn't a side effect. But I just don't believe it. I started taking Singulair back when I was about 7 years old because I had weak lungs. While taking this, my weight had all of a sudden blown up when I was always a healthy, skinny child. I always ate right, exercised, the whole shebang. But then my Singulair made my weight completely blow up. I was 120lbs by the time I was in the 3rd grade and wearing a c-cup bra. I also had crazy acne when I took Singulair and an acne like rash on my inner elbows. I was never like this until I took Singulair. By the time I was taken off of it at around the age of 11 or 12 is was already too late. I was nearing 200lbs and by then I couldn't lose the weight. I've been trying for years, vigorously exercising every other day, always eating healthy, getting good sleep, the whole shebang, but nothing helped. Everything just kept getting worse all around, and while on Singulair I developed Schizophrenia. My armpits would also smell bad after sweating no matter what. I don't think this is any coincidence, especially since I've seen the same said. It has taken me a year to lose 10 lbs, and in that same year my friend lost 130. Will I have any hope of losing this weight caused by Singulair? I am not diabetic. I don't have any health issues besides my asthma. If I can lose the weight, is the only way liposuction, or is there some miracle that can help me reverse the effects of this horrible medication that has ruined my life, despite being off of it for 6 years now?